Altmetric

Discussion of the article ‘Geodesic Monte Carlo on Embedded Manifolds’ by Simon Byrne and Mark Girolami

File Description SizeFormat 
1311.1129v1.pdfAccepted version920.36 kBAdobe PDFView/Open
Title: Discussion of the article ‘Geodesic Monte Carlo on Embedded Manifolds’ by Simon Byrne and Mark Girolami
Authors: Byrne, S
Girolami, M
Item Type: Journal Article
Abstract: This article was published in Scandinavian Journal of Statistics, Volume 40, Issue 4, 2013, pp. 825–845. We are now publishing the discussion of the paper in the following pages (pp. 3–21). For completeness, we include the title page of the article on the following page, showing the original publication details. The full text of the article can be read in Issue 40:4 on Wiley Online Library: http://onlinelibrary.wiley.com/doi/10.1111/sjos.12036/full
Issue Date: 1-Mar-2014
Date of Acceptance: 1-Feb-2014
URI: http://hdl.handle.net/10044/1/66025
DOI: https://dx.doi.org/10.1111/sjos.12081
ISSN: 0303-6898
Publisher: Wiley
Journal / Book Title: Scandinavian Journal of Statistics
Volume: 41
Issue: 1
Copyright Statement: © 2014 Board of the Foundation of the Scandinavian Journal of Statistics.. This is the accepted version of the following article: (2014), Discussion of the article ‘Geodesic Monte Carlo on Embedded Manifolds’ by Simon Byrne and Mark Girolami. Scand J Statist, 41: 1-2., which has been published in final form at https://dx.doi.org/10.1111/sjos.12081
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/J016934/3
Keywords: Science & Technology
Physical Sciences
Statistics & Probability
Mathematics
stat.CO
0104 Statistics
Publication Status: Published
Online Publication Date: 2014-02-21
Appears in Collections:Mathematics
Statistics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx